# SDR DALA2017072905822

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE PLATE, CARGO TIE DOWN FITTING BETWEEN FRAME STATION 1360 AND 1380 CORRODED. BLENDED CORROSION ON TIEDOWN FITTING IAW SRM 51-10-02 TIEDOWN WAS OUT OF LIMITS DUE TO NO BLENDS ALOUD IN CORNER RADIUS IAW SRM 53-00-53. REMOVED AND REPLACED TIEDOWN FITTING IAW SRM 51-40-02 AND BAC DWG 146N5420.
